# SDR UALA2012091905319

- Difficulty date: September 18, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 39,201 hours, 15,990 cycles
- Engine: Iae V2522A5
- System (JASC): 2350 · Audio Integrating System
- Part: Potentiometer
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE AUDIO SPEAKER IN COCKPIT IS INOPERATIVE.  REPLACED POTENTIOMETER FOR VOLUME CONTROL ON CAPT AIN SPEAKER.  SPEAKER NOW CHECKS GOOD..
